# SDR SWAA2019041031564

- Difficulty date: March 26, 2019
- Submitted: April 10, 2019
- Operation: Air carrier
- Aircraft: N746SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29798
- Aircraft time: 69,717 hours, 40,989 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141A18118
- Condition: Cracked
- Location: Bs 259
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK STA 259 FRAME WEB CRACKED AT BS. 259, BETWEEN STR. 12L TO STR. 13L. / REPAIRED WEB IAW EA AND EA.
